# SDR SWAA2023110309564

- Difficulty date: October 10, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 51,548 hours, 31,049 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC INSPECTION OF #4 BEAM 1' FROM I/B EDGE. MEASURED AT L:0.9' MARKED<[01] ALL WORK PERFORMED TO ADDRESS CRACK FOUND DURING HFEC INSPECTION OF #4 BEAM 1' FROM I/B EDGE MEASURED AT L:0.9' WAS ACCOMPLISHED ON WO# P7769598-1;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
